Alert archive / West Virginia / Heavy Snow Warnings in 2005
Heavy Snow Warning 2, NWS Charleston, WV
NWS Charleston, WV issued this heavy snow warning at Dec 5, 2005, 3:42 AM EST. It took effect at Dec 5, 2005, 10:00 AM EST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 5, 2005, 3:42 AM EST (08:42 UTC)
- In effect from
- Dec 5, 2005, 10:00 AM EST
- Expired
- Dec 5, 2005, 3:10 PM EST
- In force
- 5 hr
- Issued by
- NWS Charleston, WV
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS41 KRLX 050842 WSWRLX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 342 AM EST MON DEC 5 2005 VAZ003-004-WVZ033>035-051645- /O.CAN.KRLX.HS.W.0001.051205T0900Z-051206T0000Z/ /O.NEW.KRLX.SN.Y.0003.051205T1200Z-051206T0000Z/ DICKENSON-BUCHANAN-MCDOWELL-WYOMING-RALEIGH- INCLUDING THE CITIES OF...CLINTWOOD...GRUNDY...VANSANT...WELCH... GARY...WAR...MULLENS...OCEANA...PINEVILLE...BECKLEY 342 AM EST MON DEC 5 2005 ...HEAVY SNOW WARNING IS CANCELLED... ...SNOW ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS POSTED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM EST THIS EVENING. THE HEAVY SNOW WARNING HAS BEEN CANCELED. SNOW AMOUNTS OF 2 TO 5 INCHES ARE EXPECTED. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. PLEASE REPORT SNOW ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. $$ WVZ046-051645- /O.UPG.KRLX.WS.A.0001.051205T0900Z-051206T0000Z/ /O.NEW.KRLX.HS.W.0002.051205T1500Z-051206T0300Z/ POCAHONTAS- INCLUDING THE CITY OF...MARLINTON 342 AM EST MON DEC 5 2005 ...HEAVY SNOW WARNING IN EFFECT FROM 10 AM THIS MORNING TO 10 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A HEAVY SNOW WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM EST THIS EVENING. THE WINTER STORM WATCH...THAT WAS PREVIOUSLY IN EFFECT...HAS BEEN UPGRADED TO THE HEAVY SNOW WARNING. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED. SNOW ACCUMULATIONS OF 4 TO 8 INCHES ARE FORECAST. THIS WILL MAKE TRAVEL DANGEROUS. AVOID UNNECESSARY TRAVEL. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. PLEASE REPORT SNOW ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. $$ WVZ036-037-051645- /O.UPG.KRLX.WS.A.0001.051205T0900Z-051206T0000Z/ /O.NEW.KRLX.SN.Y.0003.051205T1200Z-051206T0000Z/ FAYETTE-NICHOLAS- INCLUDING THE CITIES OF...OAK HILL...FAYETTEVILLE... SUMMERSVILLE...RICHWOOD...CRAIGSVILLE 342 AM EST MON DEC 5 2005 ...SNOW ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM EST THIS EVENING. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. SNOW TOTALS OF 2 TO 5 INCHES ARE EXPECTED. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. PLEASE REPORT SNOW ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. $$ WVZ038-047-051645- /O.NEW.KRLX.SN.Y.0003.051205T1500Z-051206T0300Z/ WEBSTER-RANDOLPH- INCLUDING THE CITIES OF...COWEN...ELKINS 342 AM EST MON DEC 5 2005 ...SNOW ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM EST THIS EVENING. SNOW TOTALS OF 2 TO 5 INCHES ARE EXPECTED. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. PLEASE REPORT SNOW ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. $$ KTB
3 follow-up statements
000 WWUS41 KRLX 051516 WSWRLX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 1016 AM EST MON DEC 5 2005 VAZ003-004-051630- /O.CAN.KRLX.SN.Y.0003.000000T0000Z-051206T0000Z/ DICKENSON-BUCHANAN- INCLUDING THE CITIES OF...CLINTWOOD...GRUNDY...VANSANT 1016 AM EST MON DEC 5 2005 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE SNOW ADVISORY. THE HEAVIER SNOW IS EXPECTED TO REMAIN TO THE EAST OF THE AREA...ALTHOUGH SOME LIGHT SNOW IS STILL EXPECTED TODAY. KEEP IN MIND...A COATING TO A COUPLE OF INCHES OF SNOW CAN STILL CREATE TRAVEL PROBLEMS...ESPECIALLY WITH TEMPERATURES BELOW FREEZING. $$ WVZ046-052330- /O.CON.KRLX.HS.W.0002.000000T0000Z-051206T0300Z/ POCAHONTAS- INCLUDING THE CITY OF...MARLINTON 1016 AM EST MON DEC 5 2005 ...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... A HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED. SNOW ACCUMULATIONS OF 4 TO 8 INCHES ARE FORECAST. THIS WILL MAKE TRAVEL DANGEROUS. AVOID UNNECESSARY TRAVEL. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. PLEASE REPORT SNOW ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. $$ WVZ038-047-052330- /O.CON.KRLX.SN.Y.0003.000000T0000Z-051206T0300Z/ WEBSTER-RANDOLPH- INCLUDING THE CITIES OF...COWEN...ELKINS 1016 AM EST MON DEC 5 2005 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. SNOW TOTALS OF 2 TO 5 INCHES ARE EXPECTED. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. PLEASE REPORT SNOW ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. $$ WVZ033>037-052330- /O.CON.KRLX.SN.Y.0003.000000T0000Z-051206T0000Z/ MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS- INCLUDING THE CITIES OF...WELCH...GARY...WAR...MULLENS...OCEANA... PINEVILLE...BECKLEY...OAK HILL...FAYETTEVILLE...SUMMERSVILLE... RICHWOOD...CRAIGSVILLE 1016 AM EST MON DEC 5 2005 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. SNOW TOTALS OF 2 TO 5 INCHES ARE EXPECTED. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. PLEASE REPORT SNOW ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. $$
000 WWUS41 KRLX 051607 CCA WSWRLX URGENT - WINTER WEATHER MESSAGE...RESENT NATIONAL WEATHER SERVICE CHARLESTON WV 1107 AM EST MON DEC 5 2005 VAZ003-004-051715- /O.CAN.KRLX.SN.Y.0003.000000T0000Z-051206T0000Z/ DICKENSON-BUCHANAN- INCLUDING THE CITIES OF...CLINTWOOD...GRUNDY...VANSANT 1107 AM EST MON DEC 5 2005 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE SNOW ADVISORY. THE HEAVIER SNOW IS EXPECTED TO REMAIN TO THE EAST OF THE AREA...ALTHOUGH SOME LIGHT SNOW IS STILL EXPECTED TODAY. KEEP IN MIND...A COATING TO A COUPLE OF INCHES OF SNOW CAN STILL CREATE TRAVEL PROBLEMS...ESPECIALLY WITH TEMPERATURES BELOW FREEZING. $$ WVZ046-060030- /O.CON.KRLX.HS.W.0002.000000T0000Z-051206T0300Z/ POCAHONTAS- INCLUDING THE CITY OF...MARLINTON 1107 AM EST MON DEC 5 2005 ...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... A HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED. SNOW ACCUMULATIONS OF 4 TO 8 INCHES ARE FORECAST. THIS WILL MAKE TRAVEL DANGEROUS. AVOID UNNECESSARY TRAVEL. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. PLEASE REPORT SNOW ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. $$ WVZ038-047-060030- /O.CON.KRLX.SN.Y.0003.000000T0000Z-051206T0300Z/ WEBSTER-RANDOLPH- INCLUDING THE CITIES OF...COWEN...ELKINS 1107 AM EST MON DEC 5 2005 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. SNOW TOTALS OF 2 TO 5 INCHES ARE EXPECTED. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. PLEASE REPORT SNOW ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. $$ WVZ033>037-060000- /O.CON.KRLX.SN.Y.0003.000000T0000Z-051206T0000Z/ MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS- INCLUDING THE CITIES OF...WELCH...GARY...WAR...MULLENS...OCEANA... PINEVILLE...BECKLEY...OAK HILL...FAYETTEVILLE...SUMMERSVILLE... RICHWOOD...CRAIGSVILLE 1107 AM EST MON DEC 5 2005 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. SNOW TOTALS OF 2 TO 5 INCHES ARE EXPECTED. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. PLEASE REPORT SNOW ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. $$
000 WWUS41 KRLX 052010 WSWRLX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 310 PM EST MON DEC 5 2005 WVZ046-060415- /O.CAN.KRLX.HS.W.0002.000000T0000Z-051206T0300Z/ /O.EXB.KRLX.SN.Y.0003.000000T0000Z-051206T0600Z/ POCAHONTAS- INCLUDING THE CITY OF...MARLINTON 310 PM EST MON DEC 5 2005 ...HEAVY SNOW WARNING IS CANCELLED... ...SNOW ADVISORY IN EFFECT UNTIL 1 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM EST TUESDAY. THE HEAVY SNOW WARNING HAS BEEN CANCELLED. SNOW TOTALS OF 2 TO 4 INCHES ARE EXPECTED. PLEASE REPORT SNOW ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ WVZ033>037-052115- /O.CAN.KRLX.SN.Y.0003.000000T0000Z-051206T0000Z/ MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS- INCLUDING THE CITIES OF...WELCH...GARY...WAR...MULLENS...OCEANA... PINEVILLE...BECKLEY...OAK HILL...FAYETTEVILLE...SUMMERSVILLE... RICHWOOD...CRAIGSVILLE 310 PM EST MON DEC 5 2005 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE SNOW ADVISORY. SNOW SHOWERS MAY REDEVELOP TONIGHT WITH AN INCH OR LESS OF ACCUMULATION EXPECTED. $$ WVZ038-047-060415- /O.EXT.KRLX.SN.Y.0003.051206T0000Z-051206T0600Z/ WEBSTER-RANDOLPH- INCLUDING THE CITIES OF...COWEN...ELKINS 310 PM EST MON DEC 5 2005 ...SNOW ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO 1 AM EST TUESDAY... THE SNOW ADVISORY IS NOW IN EFFECT FROM 7 PM THIS EVENING TO 1 AM EST TUESDAY. SNOW TOTALS OF 2 TO 4 INCHES ARE EXPECTED. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. PLEASE REPORT SNOW ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. $$
What forecasters said that day
The local office's own words before this heavy snow warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this heavy snow warning went out at Dec 5, 12:27 AM EST, 3 hours 15 minutes earlier.
Area forecast discussion, Dec 5, 12:27 AM EST, 3 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
1227 AM EST MON DEC 5 2005
.AVIATION...
AT 05Z CLOUD TOPS ARE COOLING QUICKLY ACRS SRN WV AND SW VA AS
STRONG SYNOPTIC LIFT MOVES IN. LIGHT SNOW SHOULD START FILLING IN
ON RADAR ACRS SRN WV AND SW VA 06-10Z. MAY BE SOME SLEET
INTITIALLY S OF BKW. STILL QUESTIONS ON THE DURATION OF THE EVENT
FOR THE EKN-BKW CORRIDOR - THINKING THE SYNOPTIC DRIVEN SNOW MAY
BE EXITING AFTER 20Z WITH SNOW SHWRS TAKING OVER FOR THE NIGHT.
STILL APPEARS CRW WILL BE ON NW FRINGE OF LIGHT SNOW. TRIED TO
LIFT CEILINGS IN HTS-PKB 06-12Z AND IT MAY LIFT INTO A MID DECK
CEILING AFTER 12Z BEFORE LOWERING INTO STRATOCUMULUS AGAIN AFTER
18Z.
&&
.PREVIOUS DISCUSSION...
(ISSUED 957 PM EST SUN DEC 4 2005)
SHORT TERM (REST OF TONIGHT)...
CONVEYOR OF WARM ADVECTION PRECIPITATION CURRENTLY EXTENDING FROM
SOUTHERN MISSISSIPPI NORTHEASTWARD TO NORFOLK AREA. SHARP WESTERN
EDGE AS SEEN ON REGIONAL RADAR REMAINS EAST OF OUR SOUTHWEST
VIRGINIA COUNTIES AND SHOULD REMAIN THAT WAY FOR SEVERAL MORE
HOURS. HAVE TRENDED POPS DOWN AND PUSHED BACK A BIT TO ACCOUNT FOR
THIS. TEMPERATURES OVERNIGHT SEEM TO BE ON TRACK AND SHOULD SLOWLY
FALL UNDER BROKEN TO OVERCAST SKIES.
REGARDING STORM SYSTEM FOR MONDAY...LATEST 00Z NAM RUN NOT TOO MUCH
DIFFERENT FROM PREVIOUS RUNS...EXCEPT FOR BEING A TOUCH FURTHER EAST
WITH HEAVIER QPF AMOUNTS AND ARRIVING A LITTLE LATER. AM BECOMING A
BIT CONCERNED ABOUT THE FACT THAT THE MAIN AXIS IS FURTHER SOUTH
THAN EXPECTED BUT LOOKING AT HIGH AND MID CLOUDS ON IR SAT
IMAGES...THE FLOW IS BEGINNING TO BACK AROUND WHICH SHOULD ALLOW
PRECIP TO SHIFT NORTHWESTWARD. DO NOT HAVE ENOUGH CONFIDENCE TO
MODIFY HEAVY SNOW WARNING...ESPECIALLY WITHOUT 00Z GFS IN YET...AND
AT THE CURRENT TIME WILL PLAN TO LEAVE WATCH IN PLACE AND ALLOW MID
SHIFT TO UPGRADE OR DOWNGRADE AS NECESSARY WHEN THEY HAVE A BETTER
LOOK AT HOW SITUATION IS UNFOLDING.
PREVIOUS DISCUSSION...
(ISSUED 640 PM EST SUN DEC 4 2005)
AVIATION...
AREA REMAINS UNDER BLANKET OF LOW CLOUDS WITH WIDESPREAD LOW MVFR TO
IFR CEILINGS...AND LIFR AT BKW. EXPECT SOME IMPROVEMENT FROM THE
NORTHWEST AS DRIER AIR FILTERS IN..BUT SHOULD HAVE TROUBLE IN THE
EAST AS STORM SYSTEM LIFTING INTO APPALACHIANS OVERNIGHT AND MONDAY
WILL KEEP LOW CLOUDS IN PLACE. BKW AND EKN STAND BEST CHANCE AT
SNOWFALL AND THINK IT WILL BEGIN AT BKW AROUND 12Z AND CONDITIONS
WILL DETERIORATE THROUGHOUT THE DAY. SHOULD SEE MVFR/VFR CONDITIONS
WEST AND MVFR TO IFR EAST DURING THE AFTERNOON HOURS.
PREVIOUS DISCUSSION...
(ISSUED 303 PM EST SUN DEC 4 2005)
LONG TERM (WEDNESDAY THROUGH SUNDAY)...
LOTS OF UNCERTAINTY ON WEDNESDAY AS MODELS HAVE DIFFERENT TIMING
WITH WAVES. KEPT NON SPECIFIC WITH POPS. COLD AIR REMAINS OVER THE
REGION FOR THE MIDDLE TO END OF THE WORK WEEK...WITH SOME SNOW
SHOWERS POSSIBLE...MORE SO IN THE MOUNTAINS. SOME MODERATION IN
TEMPERATURES POSSIBLE TOWARD THE WEEKEND AS THE NEXT SYSTEM
APPROACHES.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...HEAVY SNOW WARNING FOR WVZ033>035 FROM 4 AM MONDAY TO 7 PM
MONDAY.
...WINTER STORM WATCH FOR WVZ036-037-046 FROM 4 AM MONDAY TO 7 PM
MONDAY.
OH...NONE.
KY...NONE.
VA...HEAVY SNOW WARNING FOR VAZ003-004 FROM 4 AM MONDAY TO 7 PM
MONDAY.
&&
AVIATION...KTBHazardous weather outlook, Dec 4, 4:33 AM EST, 23 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 433 AM EST SUN DEC 4 2005 VAZ003-004-WVZ033>037-046-050945- DICKENSON-BUCHANAN-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS- POCAHONTAS- 433 AM EST SUN DEC 4 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST VIRGINIA AND WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT A WINTER STORM WATCH IS IN EFFECT FROM MIDNIGHT TONIGHT INTO MONDAY AFTERNOON. DEPENDING ON THE TRACK OF THE STORM...THERE IS THE POTENTIAL FOR HEAVY SNOW. HOWEVER...IF THE STORM STAYS FURTHER EAST...OR IS LESS DEVELOPED...THE WATCH WOULD NOT BECOME A WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A WINTER STORM WATCH IS IN EFFECT FROM MIDNIGHT TONIGHT INTO MONDAY AFTERNOON. DEPENDING ON THE TRACK OF THE STORM...THERE IS THE POTENTIAL FOR HEAVY SNOW. HOWEVER...IF THE STORM STAYS FURTHER EAST...OR IS LESS DEVELOPED...THE WATCH WOULD NOT BECOME A WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020- 024>032-039-040-050945- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-WAYNE-CABELL-MASON- JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT- CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER- LEWIS-HARRISON-TAYLOR-UPSHUR-BARBOUR- 433 AM EST SUN DEC 4 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST KENTUCKY...SOUTHEAST OHIO AND WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT SOME PATCHY FREEZING DRIZZLE MAY STILL CAUSE A GLAZE ON UNTREATED SURFACES IN PORTIONS OF SOUTHEAST OHIO THIS MORNING...OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. WVZ038-047-050945- WEBSTER-RANDOLPH- 433 AM EST SUN DEC 4 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A STORM TO OUR EAST AND SOUTH MAY BRUSH US ON MONDAY. THERE IS THE POTENTIAL OF LIGHT SNOW ACCUMULATIONS. DEPENDING ON THE TRACK...ADVISORIES MAY BE POSTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 5, 3:42 AM EST | Snow Advisory | RLX | McDowell, Wyoming | 18 hr |
Nearby
Heavy Snow Warnings in West Virginia, 2005Every heavy snow warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.